# SDR N93A01222010

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Aircraft time: 11,246 hours, 5,485 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Will Not Arm
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LOWERING LANDING GEAR CREW RECEIVED A "NOSE WHEEL STEER BY WIRE FAIL" ANNUCIATOR MESSAGE.  MX ACCOMPLISHED GIV-SGER-391 WHICH PERTAINS TO TROUBLE SHOOTING THIS PROBLEM. NO FAULT FOUND. ALSO CHECKED RIGGING OF WOW SWITCH, ELECTRONIC CONTROL UNIT FOR FAULTS, ALL CHECKED GOOD. ACFT WAS TAXI CHECKED AND NO FAULT FOUND. THIS ACFT DOES NOT HAVE ANY PAST HISTORY.
